Per citar aquest document:
Web of Science: 29 cites,
Integrability of a linear center perturbed by a fourth degree homogeneous polynomial
Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)

Data: 1996
Resum: In this work we study the integrability of a two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fourth degree. We give sufficient conditions for integrability in polar coordinates. Finally we establish a conjecture about the independence of the two classes of parameters which appear in the system; if this conjecture is true the integrable cases found will be the only possible ones.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 40, Núm. 1 (1996) , p. 21-39, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_40196_03

19 p, 168.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-17, darrera modificació el 2016-06-11

   Favorit i Compartir